Clinical transplantation · 1999
Addisonian crisis in a liver transplant patient due to fluconazole withdrawal.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tiao G M, Martin J, Weber F L, Cohen R M, Hanto D W
Аннотация
Fluconazole is an antifungal agent commonly used in liver transplant patients. In addition to its antifungal activity, it is a potent inhibitor of the liver cytochrome P450 enzymes. These enzymes degrade a wide range of metabolically active compounds including glucocorticoids. In this report, we identify an episode of Addisonian crisis that occurred in a liver transplant patient receiving prednisone immunosuppression after fluconazole was discontinued. We postulate the mechanism for the crisis was a reversal of the fluconazole-induced suppression of the P450 enzymes. The resulting increased activity altered the patient's glucocorticoid metabolism leading to an Addisonian crisis.